# SDR RAIA00702019

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 17,249 hours, 12,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5539 - STL - EMERGENCY FLOOR ESCAPE PATH LIGHTING INOPERATIVE IN FORWARD HALF OF CABIN.  MAINTENANCE RECONNECTED LOOSE WIRING ON FLOOR STRIP BY ROW 1A.
